# SDR 95ZZZX2546

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: LM412335
- Condition: Mismanufactured
- Location: Engine
- Component: Lord
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNIT WAS MANUFACTURED WITH CENTER MOUNT HOLE OFF CENTER.  SUBMITTER SUGGESTS CAUSE:  MANUFACTURING DEFECT.
